Compatible mappings and its variants satisfying generalized (ψ, φ)−weak contraction
DOI:
https://doi.org/10.23755/rm.v48i0.1224Keywords:
generalized (ψ, φ)-weak contraction, compatible mappings, minimal commutative mappings, functional equationsAbstract
Banach contraction principle behaves as a mathematical tool to solve various practical problems arising during mathematical formulation of many theoretical problems. In present work, the existence of a unique common fixed point for pairs of minimal commutative mappings is discussed, which satisfy a generalized (ψ, φ)−weak contraction involving cubic terms of distance functions. Examples are given in support of the obtained results and as an application the existence of solution of system of certain functional equations arising in dynamic programming is discussed.References
Y. I. Alber, S. Guerre-Delabriere, Principle of weakly contractive maps in Hilbert spaces. In: New Results in Operator Theory and its Applications, Adv. Appl. Math.(Y. Gahbery, Yu. Librich, eds.), Birkhauser Verlag Basel, 1997, pp.7-22., 98(1997), 7-22.
S. Banach, Surles operations dans les ensembles abstraites et leaursapplications, Fundam. Math., 3(1922), 133-181.
R. Baskaran, P. V. Subrahmanayam, A note on the solution of a class of functional equations, Appl. Anal., 22(1986), 235-241.
R. Bellman, Methods of Nonlinear Analysis, Vol. II, vol. 61 of Mathematics in Science and Engineering, Acadmic Press, New York, USA, (1973).
R. Bellman, B.S. Lee, Functional equations arising in dynamic programming, Aequationes Math., 17(1978), 1-18.
H. Bouhadjera, Common fixed point theorems for compatible mappings of type (C), Sarajevo J. Math., 1(4)(2005), 261-270.
D. W. Boyd, J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math.Soc., 20(2)(1969), 458-464.
Lj. B. Ciri ´ c,´ Generalized contractions and fixed point theorems, Publ. Inst. Math., 26(1971),19-26.
P.N. Dutta, B.S. Choudhury, A generalization of contraction principle in metric spaces, Fixed Point Theory Appl., 2008(2008), 1-8.
D. Jain, S. Kumar, S. M. Kang, Weak contraction condition for mappings involving cubic terms of the metric function, Int. J. Pure Appl. Math., 116(2017), 1115-1126.
D. Jain, S. Kumar, S. Kang, Generalized weak contraction condition for compatible mappings of types involving cubic terms under the fixed point consideration, Far East. J. Math. Sci. 103(2018), 1363-1377.
D. Jain, S. Kumar, S. Kang and C. Jung, Weak contraction condition for compatible mappings involving cubic terms of the metric function, Far East. J. Math. Sci., 103(4)(2018), 799-818.
K. Jha, V. Popa, K. B. Manandhar, Common fixed point theorem for compatible of type (K) in metric space, Int. J. Math. Sci. Engg. Appl. 8(2014), 383-391.
C. Y. Jung, D. Jain, S. Kumar and S. M. Kang, Generalized weak contraction condition for compatible mappings of types involving cubic terms of the metric function, Int. J. Pure. Appl. Math., 119(1)(2019), 9-30.
G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly, 83(1976), 261-263.
G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci., 9(1986), 771-779.
G. Jungck, P. P. Murthy, Y. J. Cho, Compatible mappings of type (A) and common fixed points, Math. Jpn., 38(1993), 381-390.
S. M. Kang, Y. J. Cho, G. Jungck, Common fixed points of compatible mappings, Int. J. Math. Math. Sci., 13(1)(1990), 61-66.
Kavita, Sanjay Kumar, Fixed points for Intimate mappings, J. Math. Comput. Sci., 12(2022), Paper No. 48.
M. S. Khan, M. Swalek, S. Sessa, Fixed point theorems by altering distances between two points, Bull. Austra. Math. Soc., 30(1984), 1-9.
P. P. Murthy, K. N. V. V. V. Prasad, Weak contraction condition involving cubic terms of d(x, y) under the fixed point consideration, J. Math., Art. Id 967045,5 pages. doi: 10.1155/2013/967045.
R. P. Pant, A common fixed point theorem under a new condition, Indian J. Pure Appl. Math. 30(2)(1999), 147-152.
H. K. Pathak, M. S. Khan, Compatible mappings of type (B) and common fixed point theorems of Gregus type, Czechoslov. Math. J., 45(1995), 685-698.
H. K. Pathak, Y. J. Cho, S. M. Kang and B. S. Lee, Fixed point theorems for compatible mappings of type (P) and applications to dynamic programming, Matematiche, 50(1995), 15-33.
H. K. Pathak, Y. J. Cho, S. M. Kang and B.Madharia, Compatible mappings of type (C) and common fixed point theorems of Gregus type, Demonstr. Math., 31(1998), 499-518.
B. E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Analysis, 47(4)(2001), 2683-2693.
Y. Rohen, M.R. Singh, Common fixed point of compatible mappings of type(R) in complete metric spaces, Int. J. Math. Sci. Engg. Appl. 2(4)(2008), 295-303.
S. Sessa, On a weak commutativity conditions of mappings in fixed point consideration, Publ. Inst. Math. Beograd, 32(46)(1982), 146-153.
B. Singh, S. Jain, A fixed point theorem in Menger space through weak compatibility, J. Math. Anal. Appl., 301(2005), 439-448.
M. R. Singh, Y. M Singh, Compatible mappings of type (E) and common fixed point theorem of Meir-Keeler type, Int. J. Math. Sci. Engg. Appl., 1(2007), 299-315.
M. R. Singh, Y. M Singh, On various types of compatible maps and common fixed point theorems for non-continuous maps, Hacettepe J. Math. Statics, 40(4)(2011), 503-513.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.